# SDR AALA202507162526

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 41,248 hours, 17,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING PS CHECK FOUND R1 DOOR EMERGENCY EXIT SLIDE LIGHT INOPERATIVE. VERIFIED R1 DOOR EMERGENCY EXIT SLIDE LIGHT IS WORKING, PER AMM 33-51-04. OPERATIONAL CHECK GOOD. NO FURTHER DEFECTS NOTED.
